Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suggest treatment for muscle strain

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2112 Questions
seem to have a muscle strain in the abdominal area mid left side ,I exercise regularly . gym four times a week . pain is bearable still working , but getting painful spasms from time to time .what is the best treatment? if I tense my abs and press the injured area there is no pain. untensed it feels sore apart from the spasms. am taking ibuprofen at the moment 400mg tablets
Posted Mon, 24 Feb 2014 in Abdominal Pain
Answered by Dr. Benard Shehu 43 minutes later
Brief Answer: Home pain remedies for muscle strain... Detailed Answer: Hi, If the muscle strain you had was within a couple of days, can apply cold compresses to the painful area. If more than a couple of days, I'd suggest to apply: - warm clothing - local analgesic cream - keep massaging the painful area Avoid exercising or too much exercising until improvement. If no improvement within a week and if you notice any unusual skin problems locally or other abdominal issue, I'd suggest to consult your physician for further evaluation. Hope it was of help! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor